# SDR USAABA00007

- Difficulty date: November 2, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-322
- Aircraft serial: 315
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Activated
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 781, ON CLIMB-OUT FROM FRA, AT FL160, A HOT BRAKES CAUTION LIGHT ILLUMINATED.  ECAM MESSAGE SHOWED ALL FOUR RT TRUCK BRAKES WARM, THE HOTTEST BEING THE RIGHT FRONT WHEEL NR 4 WHICH SHOWED 330 DEGREES CELSIUS.  LANDING GEAR WAS EXTENDED IN FIGHT AND BRAKES COOLED PROPERLY TO WITHIN LIMITS.  CREW REQUESTED FIRE TRUCKS TO STANDBY FOR POSSIBLE HOT BRAKE UPON ARRIVAL AT PIT.  FLIGHT LANDED AT PIT WITHOUT INCIDENT.  AIRCRAFT PULLED MILDLY TO THE RIGHT WHILE TAXIING TO THE GATE.  TEMPS ON BRAKES WHEN CHOCKS-IN SIGNAL WAS GIVEN: NR 1 - 45 DEGREES, NR 2 - 65 DEGREES, NR 3 - 85 DEGREES, NR 4 - 135 DEGREES, NR 5 - 60 DEGREES, NR 6 - 65 DEGREES, NR 7 - 95 DEGREES AND NR 8 95 DEGREES.
